# SDR UIEA2017021600187

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE 14843300-5 WEB ASSY AT STA 2598 LBL 37 WL 267. ACCOMPLISHED EI NR T2017A53M-255 REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL.
